# SDR VNAA0006010

- Difficulty date: June 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,070 hours, 10,866 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE ON TAKE OFF ROLL.  ABORTED THE TAKE OFF.  AS THE PLANE EXITED THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4141 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITHOUT FURTHER INCIDENT.
